# SDR CALA2025111411199

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 47,872 hours, 17,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACK PARTIALLY OUT ITEM LOCKED UNLOCK.  REPACKED R1 DOOR ESCAPE SLIDE IAW AMM 25-66-01-200-802 & AMM 25-66-01-400-801 FOR INSTALLATION OF SLIDE PACK.
